# SDR SWIA2020072251390

- Difficulty date: June 17, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31527221
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND - LOWER FLOOR SUPPORT ANGLE HAS CORROSION AT FASTNER HOLES.    PASSENGER DOOR LOWER FLOOR SUPPORT ANGLE REMOVED AND REPLACED WITH NEW, IAW SRM AND DWG. COMPLIED WITH TASK CARD.
